Signal parameter tracking algorithms using hybrid recurrent networks

AL-DABASS, D., EVANS, D. and SIVAYOGANATHAN, S., 2003. Signal parameter tracking algorithms using hybrid recurrent networks. International Journal of Computer Mathematics, 80 (10), pp. 1313-1322. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Al-Dabass, D., Evans, D. and Sivayoganathan, S.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2003
Volume: 80
Number: 10
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:47
Last Modified: 19 Oct 2015 14:37
URI: http://irep.ntu.ac.uk/id/eprint/18178

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year